# SDR DALA2025030401693

- Difficulty date: March 2, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 74,057 hours, 24,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 EXIT SIGN COVER ON CEILING AFT OF 3R DOOR CAME OFF AND IS BROKEN. CORRECTIVE ACTION: INSPECTED EXIT COVER, NO DEFECTS NOTED. INSTALLED COVER, OPS CHECK GOOD PER B757 AMM 33-51. (0836394)
